# SDR FDEA201312052924

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 64,868 hours, 11,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, THE NOSE GEAR PRIMARY INDICATOR REMAINED RED, SECONDARY INDICATOR SHOWED NORMAL. CYCLED GEAR & ALL INDICATORS RETURNED TO NORMAL.  DURING VISUAL INSPECTION & CREW DEBRIEF FOUND THAT WIRE HARNESS NR ACP8600-508 FOR THE NLG LIGHTS WAS HANGING DOWN & GOT STUCK BETWEEN THE NLG LOCKED PROXIMITY SENSOR.  WHEN THEY RETRACTED THE GEAR, THE WIRE HARNESS SHIELDING CLEARED THE TARGET & OPERATIONS CHECKED NORMAL.  IAW MD11 MM 32-61-00-5 SYS OPERATIONS CHECKED NORMAL.
